# SDR DALA2023022701454

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 95,397 hours, 20,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 SMALL RUNNING MAN EMERGENCY EXIT SIGN, IN CREW REST - INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT SIGN LIGHT ASSY REF B767-300 AMM 25-29. OPS OK. (4167600)
